# SDR AALA201512149041

- Difficulty date: December 2, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065927007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON LT SIDE SHEAR PLATE, BETWEEN FRAME 87 & 88 AT -Y1020.  REPLACED SHEAR PLATE IAW AARD 53-00-00-3 REPAIR 3.
